# SDR 29GA2024031800001

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N407SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1411
- Aircraft time: 5,540 hours, 5,363 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT LEFT MAIN GEAR UNLOCK LIGHT ILLUMINATED ON LOWER PANEL. OVERHEAD PANEL DARK.  ON CENTER PANEL GEAR INDICATOR ONLY.
